Skip to Main Content
Skip Nav Destination

Steady-State Undamped Vibrations of a Class of Nonlinear Discrete Systems

J. Appl. Mech. Mar 1960, 27(1): 187-195 (9 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • Honghua Dai
  • Xuechuan Wang
  • Matt Schnoor
  • Satya N. Atluri
Communications in Nonlinear Science and Numerical Simulation. January 2017, 49
  • R.L. Harne
  • A. Sun
  • K.W. Wang
Journal of Sound and Vibration. January 2016, 363
  • R.L. Harne
  • K.W. Wang
Journal of Sound and Vibration. January 2014, 333(8)
  • Takahito Ono
  • Keitaro Tanno
  • Yusuke Kawai
Journal of Micromechanics and Microengineering. January 2014, 24(2)
  • Yukio Ishida
  • Tsuyoshi Inoue
Journal of Vibration and Acoustics. January 2004, 126(4)
  • J. Bajkowski
  • W. SzempliĹ„ska-Stupnicka
Journal of Sound and Vibration. January 1986, 104(2)
  • Ling Fu-hua
Applied Mathematics and Mechanics. January 1983, 4(4)
  • Raymond P. Vito
  • Gerald Cabak
International Journal of Non-Linear Mechanics. January 1979, 14(2)
  • Y.E. Moochhala
  • S. Raynor
International Journal of Non-Linear Mechanics. January 1972, 7(6)
  • A.O. Gilchrist
International Journal of Mechanical Sciences. January 1961, 3(4)
Close Modal

or Create an Account

Close Modal
Close Modal